# SDR UPS98827382

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 25-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 25-70 AT RBL 54, THE CUSP WEB HAS HEAVY CORROSION.  REMOVED CORRODED AREA AND SPLICED IN NEW AREA IAW SRM 53-2-0 FIG 1B.
